# SDR CWQA20140324001

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N999RZ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 9,906 hours, 6,923 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: HTE4853
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 9,906 hours, 6,923 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED GREY & WHITE SMOKE WITH HYD ODOR COMING OUT OF COCKPIT PUNKA LOUVERS SHORTLY AFTER SWITCHING FROM APU BLEED AIR TO MAIN BLEED AIR.  CHECK LIST FOLLOWED, EMERGENCY DECLARED & UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  EVALUATION FOUND HYD FLUID CONTAMINATION IN RT BLEED AIR SYS.  RT BLEED AIR NON-RETURN VLV PN HTE4853 & HYD RESERVOIR BLEED AIR CHECK VLV PN HTE4350 WERE BOTH REPLACED.  OTHER BLEED AIR COMPONENTS WERE REPLACED & CLEANED AS NECESSARY.
